# SDR MASA200600588

- Difficulty date: February 27, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,886 hours, 15,486 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 824
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 12,806 hours, 9,522 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6156 COS - YAW DAMP 2 THAT FAULTED AND WOULD NOT RE-ENGAGE.  MX CLEANED NR 2 YAW DAMP SWITCH AND R2 ACTUATOR.  OP'S CHECK GOOD.
